Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Butorov

Please let me know if anyone had this

Recommended Posts

Hey guys! I am not sure if this is related to accutane or not, but this is what happened.

Today I discoverred a bump on my thumb, at the area where it connects to the hand. It is under my skin, like a little knob. It doesn't hurt and I can move it back and forth a little.

I started taking accutane 7 days ago, 10mgs a day.

Do you think that accutane could have caused this? What might it be? Thanks!

Share this post


Link to post
Share on other sites
Hey guys! I am not sure if this is related to accutane or not, but this is what happened.

Today I discoverred a bump on my thumb, at the area where it connects to the hand. It is under my skin, like a little knob. It doesn't hurt and I can move it back and forth a little.

I started taking accutane 7 days ago, 10mgs a day.

Do you think that accutane could have caused this? What might it be? Thanks!

Share this post


Link to post
Share on other sites
Hm.. interesting. I just read about this disease. It is not quite what I have.

My bump developed on top of the hand, kind of on the bone.  It reminds me of the lymph nodes. I still do not knwo whether it was caused by Accutane or not.

Any opinions?

Share this post


Link to post
Share on other sites

Butorov, I do not know what this is exactly but as it is almost certainly caused by the Accutane if not necessarily indicative of the beginning of a greater problem or side-effect, I think you should call your dermatologist ASAP and demand to know what this means-- do not simply be reassured by "It's harmless, you're fine," but insist that he actually explain to you WHAT has happened and WHY, and if he cannot do this further insist that consult his medical texts sitting right there in his office, both texts provided to dermatologists by Roche and in the general literature on Accutane side-effects. This is what you pay him for every time you visit him-- to be there for you throughout your course of Accutane, whether or not you are in the office across from him at the time. As far as you should be concerned, while you are on Accutane, you are in your dermatologist's office 24/7 and his time is yours.

For what it is worth my most educated guess is that it is mild inflammation of a joint in your hand-- if it feels to be in a joint right where it meets the bone, this is an inflammation of a tendon, which joins muscles to bones, and thus you may have a kind of mild localized tendonitis, which may resolve very soon but conversely may only worsen.

With Accutane you cannot afford to take risks. Do not worry about your dermatologist stopping the course and never letting you near the drug again-- the important thing is your health. Never feel that you may be overreacting to possible side-effects or irritating your dermatologist, as rest assured, because of fear of Accutane lawsuits, most competent dermatologists know that the prospect of ever potentially appearing to have been negligent with an Accutane patient is too great a risk itself for them to ignore. So your dermatologist if he's worth a damn will be more than attentive and helpful. Make that call.

- Antony

P.S. Dublin, 21

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×